| Model Number |
364489 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/01/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Combination product: yes.
Event or Problem Description
An orsiro drug-eluting stent system was selected for treatment of a moderately calcified lesion (99 percent stenosis degree) in a severely tortuous mid lad.Despite pre-dilatation the device could not pass the lesion and a deformation had occurred.
Additional Manufacturer Narrative
Combination product: yes.The returned device was subjected to a detailed technical analysis and the corresponding production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for this event.The technical investigation revealed that stent and balloon shows no irregularities.A stent deformation could not be confirmed, the crimped stent diameter is in specification.The review of the production documentation of the product detailed above verified that the instrument was manufactured according to specifications and fulfilled all the requirements of in-process and final inspection.Based on the conducted investigations of the device being subject to this complaint, no material or manufacturing related root cause could be determined.